IJPAM: Volume 96, No. 3 (2014)

ON CERTAIN ESTIMATES FOR PARABOLIC
MARCINKIEWICZ INTEGRAL AND EXTRAPOLATION

Mohammed Ali$^1$, Eman Abo-Shgair$^2$
$^{1,2}$Department of Mathematics and Statistics
Jordan University of Science and Technology
Irbid, JORDAN


Abstract. In this article, we establish $L^p$ boundedness of the parametric Marcinkiewicz integral operators with rough kernels. These estimates and extrapolation arguments improve and extend some known results on parabolic Marcinkiewicz integrals.

Received: August 21, 2014

AMS Subject Classification: 40B15, 40B20, 40B25

Key Words and Phrases: $L^p$ boundedness, prabolic Marcinkiewicz integrals, rough kernels, extrapolation

Download paper from here.




DOI: 10.12732/ijpam.v96i3.9 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 3
Pages: 391 - 405


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).